MathSciNet Relay Station
MathSciNet bibliographic data
MR1087410 (92e:05123) 05E10 (13C40)
Udpikar, Shrinivas G. On Hilbert polynomial of certain determinantal ideals. Internat. J. Math. Math. Sci. 14 (1991), no. 1, 155–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement